# SDR WRLA20091101297

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED - EDGE OF SKIN FWD LOWER CORNER OF CENTER CARGO DOOR.  MEASURE DEFORMED AREA DIMENSION (LXWXD = 1.5"X1.5"X0.03") AND NDT CHECK NORMAL AND IAW MD11 SRM 53-00-01 REV 41 WITHIN LIMITATION.
